# SDR REXA96038

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341PX
- Make and model: Saab SF340A
- Aircraft serial: 340A142
- Engine: Ge CT75A2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Linkage
- Part number: 6053TO7G05
- Condition: Lack Of Lube
- Location: Compressor
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE EXCEEDED 930 F ON TAKEOFF ROLL.  ABORTED TAKEOFF.  LUBED INLET GUIDE VANE LINKAGE.  (M)
